| Model Number |
02.211.016 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional product code hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, three (3) locking screws were not locking in.The variable angle distal fibula plate was also used.There was a surgical delay of twenty (20) minutes.Procedure was successfully completed with the screws still implanted in the patient.Concomitant devices reported: 2.7mm va-lcp lateral distal fibula plate/6 holes/left (part# 02.118.407, lot# unknown, quantity# 1.This is report 2 of 3 for (b)(4).